Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
187 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is this serious what should i do

Premium Questions

Dr. Raja Sanjeev Vohra MD

and that is not helping either. The pain is unbearable. What do you think is going on? What meds should I looking into? do i need to attend the hospital? what... View answer

Answered by : Dr. Raja Sanjeev Vohra ( Internal Medicine Specialist)
Dr.     Kalpana Pathak MD

serious in the morning when I get up. (h) I have been like this for almost a year. What do you make ... have some spots/ pimples on my back and on my hands. (e) I have started... View answer

Answered by : Dr. Kalpana Pathak ( Dermatologist)
Dr.     Shruti Rijhwani MD

to urinate and drink some water. Seems not to know how to do the simplest of things; I asked him to lay his head down since he was sitting up sleeping and he did not know exactly how to do... View answer

Answered by : Dr. Shruti Rijhwani ( Rheumatologist)
Dr.    Deepak Kishore Kaltari MD

number 2 and now it is starting to form back to a solid stool but is still some what running. I did just ... this is cancer etc/something serious? These symptoms just started happening yesterday after... View answer

Answered by : Dr. Deepak Kishore Kaltari ( Pediatrician)
Dr. Anantharamakrishnan MD

I have a cold feeling in my head a weird sensations what should I do is this serious? ... View answer

Answered by : Dr. Anantharamakrishnan ( Cardiologist)

Public Forum Discussions

null MD

no it should be around 110 over 70. Is this serious or am i just over reacting. And what should i do. Go ...So i have recently found out i have low blood... View answer

Answered by : null (null)
Dr.     Jnikolla MD

had a complete heart work up and that has been ruled out. Where should I go next? What could be wrong ...I have constant chest pain that is non heart related, The intensity of the pain varies... View answer

Answered by : Dr. Jnikolla ( Pulmonologist)
Dr.    Dariush Saghafi MD

neck. I have a dr. appt. in 2 days. Is this serious enough to go to urgent care? ...Hi I am a 49 yo female with Spina Bifida L5. No hydrocephaly. No shunt. Last 3 days have been ... View answer

Answered by : Dr. Dariush Saghafi ( Neurologist)
Dr.    Dariush Saghafi MD

hi I dont know what to do ? my boyfriends father has had 2 heart attacks one years ago and one last ...) is away on a training course for his work and sits an exam tomorrow, do i tell him... View answer

Answered by : Dr. Dariush Saghafi ( Neurologist)
Dr.  Swapnendu Sekhar Ghosh MD

please help me!! i didn t know that a have a gonorrhea for 20 days what treatment should i take? is this serious?? right now i m have a mild joint pains on my extremities.... View answer

Answered by : Dr. Swapnendu Sekhar Ghosh ( General Surgeon)

Mobile Questions and Answers

Dr. Benard Shehu MD

Hi i read your query very carefully. Cirrhosis is a serious liver disease and is a sign of liver failure. I suggest consulting a hepatologist for proper diagnosis and treatment.

Dr. Anantharamakrishnan MD

Welcome to HCM Could be simple infection or something serious… Ought to see a Dermatologist Need examination / even excision and biopsy Regards

Dr. M Y Shareef MD

Hi ! I am Dr Shareef answering your query. I do not think there is any such drug which increase the length of the penis. However, there are drugs which may cause extra erection of the penis during...